Dermatology Community
Blisters that come and go
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Blisters that come and go

As of mid February I started having blisters and they have come in groups all over.  When I initially went to the doctor she thought it was chicken pox.  I'm 52 years old female and am not sure I've had chicken pox as a child.  I've previously been diagnosed with eczema, but nothing to this degree.  

They are very itchy and cover my thighs, arms, stomach, back and legs.  I was out of work for 2 weeks as I initially couldn't stand wearing anything confining and the blisters leaked.  I was prescribed oral steroids which helped for the limited time I took them.  I was also prescribed an antibiotic, clobex and protopic.  The clobex seems to help some, but when I stop using it the blisters return.  I've returned to the dermatologist numerous times, had a skin biopsy which only revealed an allergic reaction, but nothing definitive.  Mostblisters have begun to heal and are leaving dark spots all over, but they continue to come and go sporadically.  They are not weeping blisters anymore but they itch like crazy.  This is going on 5 months and I don't know what to do.  

I'm currently taking arimidex, effexor, iron tablet and allegra.  Two years ago I was diagnosed with stage 0 breast cancer and  had radiation for a 6 week period.  I'm generally in good health, but now experience slight stiffness  and minor pain in my joints when I am stationary for a short period of time.  Blood tests show nothing definitive.

Has anyone experienced this all over blistering and what should be my next steps?
Related Discussions
563773_tn?1374250139
Hello,
Such itchy blisters are usually due to contact dermatitis or allergic reaction, viral infection, impetigo or herpetic blisters. Impetigo is a highly contagious superficial bacterial skin infection; primarily caused by Staphylococcus aureus and sometimes by Streptococcus pyogenes. Topical and oral antibiotics are the treatment of choice. My sincere advice would be to consult a dermatologist and get it evaluated.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.




Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
Top Dermatology Answerers
995833_tn?1375604252
Blank
maatson
Other
209987_tn?1334790318
Blank
tschock
AB
1096512_tn?1384893378
Blank
vedadhar
Hyderabad, India
Avatar_f_tn
Blank
diane493